MathSciNet Relay Station
MathSciNet bibliographic data
MR2535467 (2011e:46106) 46L54 (46E35 47B36 49Q15 60B99)
Ledoux, Michel; Popescu, Ionel Mass transportation proofs of free functional inequalities, and free Poincaré inequalities. J. Funct. Anal. 257 (2009), no. 4, 1175–1221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement